# SDR SWIA200211375

- Difficulty date: October 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 7,547 hours, 10,288 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Right Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD INTERNAL FRAME UNDER TAIL PIPE ATTACHMENT CRACKED.  FOUND DURING C CHECK INSPECTION.  FABRICATED AND INSTALLED .050 ALUMINUM DOUBLER TO FRAME DAMAGE IAW EMB120 SRM 51-00-00 & 51-40-02.
